# SDR SWAA2025112027611

- Difficulty date: October 23, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 57,170 hours, 34,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TEE ANGLE LOCATED ON BS 663.75 RBL 25 MAIN WHEEL WELL COMPARTMENT.    REPAIRED THE TEE ANGLE LOCATED ON BS 663.75, RBL 25 MAIN WHEEL WELL COMPARTMENT IAW EA- 25-153-03083-WIP1;
